# SDR VNAA2020051711101

- Difficulty date: May 16, 2020
- Submitted: May 17, 2020
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 42,171 hours, 31,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Printed Ckt Board
- Part number: E520005705A
- Part serial: E0046
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS FLICKERING WHEN FLIGHT DECK SWITCH ARMED - REMOVED & REPLACED PCB5 IN JB11 IAW CRJ700 AMM 24-06-11-000/400-801 OPS CHECK GOOD.
